MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted an issue previously identified had returned, resulting in the system presenting nonrecoverable fault 86.Staff indicated that this fault occurred even after having worked with a technical support engineer, and the site planned to use a different video tower to continue with the procedure.No troubleshooting steps had been completed initially.Subsequently, the system experienced two nonrecoverable faults during a case, and the customer performed a power cycle to recover and continue.After the call ended, error 86 appeared again and was related to the ipd.Troubleshooting steps had not been fully completed, and the customer was advised to call back if the error returned before another power cycle.The procedure was converted to another dv system with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the redundant power tray assembly core to resolve the issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The redundant power tray was analyzed.In system logs, report error 86 was found indicating the fault confirming the fault occurred in the field.Visual inspection, no issues were found that are related to the report issue.The unit was installed on a golden system for additional testing.Performance program process into system no problem so far, startup the system power on no error and after system power cycles for 10x where the failure was again, successfully replicated error 86 show up after system power cycles test.The complaint was confirmed based on the failure analysis, which indicates that the device may have contributed to the customer reported issue.The probable root cause is attributed to an electronic defect of the intuitive surgical core power distribution (ipd) printed circuit assembly (pca) in the redundant power tray.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25117724
Report Number2955842-2026-24337
Device Sequence Number9292510
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown